Loading...
Loading...

Go to the content (press return)

Generalized inverses of symmetric M-matrices

Author
Bendito, E.; Carmona, A.; Encinas, A.; Mitjana, M.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2010-04-15
Volume
432
Number
9
First page
2438
Last page
2454
DOI
https://doi.org/10.1016/j.laa.2009.11.008 Open in new window
Group of research
MAPTHE - Matrix Analysis and Discrete Potential Theory
VARIDIS - Discrete Riemannian Manifolds and Potential Theory